American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37E10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Kiran Parkhe. One-parameter families of circle diffeomorphisms with strictly monotone rotation number. Proc. Amer. Math. Soc. 141 (2013) 4327-4337.
Abstract, references, and article information   
View Article: PDF

[2] Alexandre Dezotti. Connectedness of the Arnold tongues for double standard maps. Proc. Amer. Math. Soc. 138 (2010) 3569-3583. MR 2661556.
Abstract, references, and article information   
View Article: PDF

[3] Lluís Alsedà and Sylvie Ruette. Periodic orbits of large diameter for circle maps. Proc. Amer. Math. Soc. 138 (2010) 3211-3217. MR 2653946.
Abstract, references, and article information   
View Article: PDF

[4] Grzegorz Haranczyk and Dominik Kwietniak. When lower entropy implies stronger Devaney chaos. Proc. Amer. Math. Soc. 137 (2009) 2063-2073. MR 2480288.
Abstract, references, and article information   
View Article: PDF

[5] C. Gutierrez, S. Lloyd and B. Pires. Affine interval exchange transformations with flips and wandering intervals. Proc. Amer. Math. Soc. 137 (2009) 1439-1445. MR 2465670.
Abstract, references, and article information   
View Article: PDF

[6] Dong Han Kim and Kyewon Koh Park. The first return time properties of an irrational rotation. Proc. Amer. Math. Soc. 136 (2008) 3941-3951. MR 2425734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Philip Boyland. Semiconjugacies to angle-doubling. Proc. Amer. Math. Soc. 134 (2006) 1299-1307. MR 2199172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jun Hu. Norms on earthquake measures and Zygmund functions. Proc. Amer. Math. Soc. 133 (2005) 193-202. MR 2085170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Naotsugu Chinen. Circle maps having an infinite $\omega$-limit set which contains a periodic orbit have positive topological entropy. Proc. Amer. Math. Soc. 131 (2003) 3547-3551. MR 1991767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1